# SDR C2XA10CL193

- Difficulty date: December 3, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 13,244 hours, 8,417 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD FLT# 5935 THE CREW REPORTED A INTERMITTENT LAV SMOKE MESSAGE ON THE EICAS. MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS. NO DEFECTS WERE FOUND
